An application of games to the completeness problem for formalized theories
Fundamenta Mathematicae, Tome 49 (1960) no. 2, pp. 129-141
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_49_2_129_141,
author = {Andrzej Ehrenfeucht},
title = {An application of games to the completeness problem for formalized theories},
journal = {Fundamenta Mathematicae},
pages = {129--141},
year = {1960},
volume = {49},
number = {2},
doi = {10.4064/fm-49-2-129-141},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-49-2-129-141/}
}
TY - JOUR AU - Andrzej Ehrenfeucht TI - An application of games to the completeness problem for formalized theories JO - Fundamenta Mathematicae PY - 1960 SP - 129 EP - 141 VL - 49 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-49-2-129-141/ DO - 10.4064/fm-49-2-129-141 LA - en ID - 10_4064_fm_49_2_129_141 ER -
%0 Journal Article %A Andrzej Ehrenfeucht %T An application of games to the completeness problem for formalized theories %J Fundamenta Mathematicae %D 1960 %P 129-141 %V 49 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-49-2-129-141/ %R 10.4064/fm-49-2-129-141 %G en %F 10_4064_fm_49_2_129_141
Andrzej Ehrenfeucht. An application of games to the completeness problem for formalized theories. Fundamenta Mathematicae, Tome 49 (1960) no. 2, pp. 129-141. doi: 10.4064/fm-49-2-129-141
Cité par Sources :